# SDR CALA0500203

- Difficulty date: June 18, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N16618
- Make and model: Boeing 737524
- Aircraft serial: 27331
- Aircraft time: 30,428 hours, 16,127 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND UPPER SURFACE OF FLOORBEAM CORRODED AT STA 986.5, LBL 45 TO RBL 45.  REPAIRED FLOORBEAM IAW ECRA 5310-04472.
